Approximation of $\bar {\omega}$ -integrals of continuous functions defined on the real axis by Fourier operators

  • I. V. Sokolenko


We obtain asymptotic formulas for the deviations of Fourier operators on the classes of continuous functions $C^{ψ}_{∞}$ and $\hat{C}^{\bar{\psi} } H_{\omega}$ in the uniform metric. We also establish asymptotic laws of decrease of functionals characterizing the problem of the simultaneous approximation of $\bar{\psi}$-integrals of continuous functions by Fourier operators in the uniform metric.
How to Cite
Sokolenko, I. V. “Approximation of $\bar {\omega}$ -Integrals of Continuous Functions Defined on the Real Axis by Fourier Operators”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 56, no. 5, May 2004, pp. 663-76,
Research articles